Integration operators for first order linear matrix differential equations. (English) Zbl 0364.65058


65L05 Numerical methods for initial value problems involving ordinary differential equations
Full Text: DOI


[1] Wilson, E.L.; Nickell, R.E., Application of the finite element method to heat conduction analysis, Nucl. eng. design, 4, 276-286, (1966)
[2] Argyris, J.H.; Mareczek, G., Thermomechanical analysis of structures, Bol. hung. ac. sc., 267-285, (1971) · Zbl 0298.73009
[3] Warzee, G., Finite element analysis of transient heat conduction. applications of the weighted residual process, Comp. meths. appl. mech. eng., 3, 255-268, (1974) · Zbl 0284.65090
[4] Donea, J., On the accuracy of finite element solution to the transient heat conduction equation, Int. J. numer. meths. eng., 8, 103-110, (1974) · Zbl 0272.65081
[5] de Veubeke, B.Fraeijs, La méthode des fonctions propres dans LES problèmes de chaleur en régime transitoire, Bull. soc. roy. sci. liège, 7-8, 173-195, (1960) · Zbl 0095.07701
[6] Visser, W., The finite element method in deformation and heat conduction problems, Doctoral thesis, tech. hog. Delft, (1969)
[7] Hogge, M., Une méthode générale de solution par éléments finis pour l’équation instationnaire de la chaleur, Coll. publ. fac. sci. appl. univ. liège, 41, 43-69, (1973)
[8] Argyris, J.H.; Scharpf, D.W., Finite elements in time and space, Nucl. eng. design, 10, 456-464, (1969)
[9] Trujillo, D.M., The direct numerical integration of linear matrix differential equations using Padé approximations, Int. J. numer. meths. eng., 9, 259-270, (1975) · Zbl 0305.34021
[10] Geradin, M., A classification and discussion of integration operators for transient structural response, () · Zbl 0282.70015
[11] Hogge, M., Transfert de chaleur et contraintes thermiques dans LES structures par la méthode des éléments finis, ()
[12] Dunham, R.S.; Nickell, R.E.; Stickler, D.C., Integration operators for transient structural response, Comp. and str., 2, 1-15, (1972)
[13] Lambert, J.D., Computational methods in ordinary differential equations, (1972), Wiley London · Zbl 0258.65069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.